# SDR REXA2017011100025

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 18,694 hours, 18,585 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OBSERVER MASK DOES NOT SHOW FLOW INDICATION WHEN TESTED.  REMOVED AND REPLACED THE OXYGEN MASK BOX.  OPERATIONAL TEST PASSED. NO LEAK.
